On the existence of certain singular integrals

A. P. Calderon A. Zygmund

TBD mathscidoc:1701.331054

Acta Mathematica, 88, (1), 85-139, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 385 downloads ] [ 0 comments ] [ Cited by 452 ]
@inproceedings{a.1952on,
  title={On the existence of certain singular integrals},
  author={A. P. Calderon, and A. Zygmund},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135725155763},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={85-139},
  year={1952},
}
A. P. Calderon, and A. Zygmund. On the existence of certain singular integrals. 1952. Vol. 88. In Acta Mathematica. pp.85-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135725155763.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved